# SDR SWIA201438857

- Difficulty date: July 6, 2014
- Submitted: July 25, 2014
- Operation: Air carrier
- Aircraft: N795SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10299
- Aircraft time: 14,095 hours, 8,013 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Skin
- Condition: Chafed
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 684EB HAS SMALL CHAFE MARK.  C-CHECK, BLENDED PANEL 684EB, REF SRM.
